AIMS Mathematics, 2020, 5(1): 421-439. doi: 10.3934/math.2020029

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Complexiton solutions and periodic-soliton solutions for the (2+1)-dimensional BLMP equation

1 College of Computer, Jiangxi University of Traditional Chinese Medicine, Jiangxi 330004, China
2 Institute of artificial intelligence, Nanchang Institute of Science and Technology, Jiangxi 330108, China
3 Mathematics Department, Faculty of Science, Taibah University, Al-Madinah Al-Munawarah, Saudi Arabia

The (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation is studied, which describes the incompressible fluid. By virtue of an ansätz functions and the bilinear form, many entirely new complexiton solutions and periodic-soliton solutions are derived. With the aid of symbolic computation, their dynamical behaviors are demonstrated in some three-dimensional plots by choosing different values of the parameters.
  Figure/Table
  Supplementary
  Article Metrics

References

1. T. Motoda. Time periodic solutions of Cahn-Hilliard systems with dynamic boundary conditions, AIMS Mathematics, 3 (2018), 263-287.

2. A. M. Wazwaz. A variety of negative-order integrable KdV equations of higher orders, Wave. Random. Complex., 29 (2019), 195-203.

3. W. P. Gao, Y. X. Hu. The exact traveling wave solutions of a class of generalized Black-Scholes equation, AIMS Mathematics, 2 (2017), 385-399.

4. Z. F. Zeng, J. G. Liu, Y. Jiang, et al. Transformations and soliton solutions for a variable-coefficient nonlinear schrödinger equation in the dispersion decreasing fiber with symbolic computation, Fund. Inform., 145 (2016), 207-219.    

5. M. T. Islam, M. A. Akbar, M. A. Azad. Traveling wave solutions in closed form for some nonlinear fractional evolution equations related to conformable fractional derivative, AIMS Mathematics, 3 (2018), 625-646.

6. W. X. Ma, X. Yong, H. Q. Zhang. Diversity of interaction solutions to the (2+1)-dimensional ito equation, Comput. Math. Appl., 75 (2018), 289-295.

7. A. Bashan. An Efficient Approximation to Numerical Solutions for the Kawahara Equation Via Modified Cubic B-Spline Differential Quadrature Method, Mediterr. J. Math., 16 (2019), 14.

8. A. Bashan. A novel approach via mixed Crank-Nicolson scheme and differential quadrature method for numerical solutions of solitons of mKdV equation, Pramana, 92 (2019), 84.

9. A. Bashan. A mixed algorithm for numerical computation of soliton solutions of the coupled KdV equation: Finite difference method and differential quadrature method, Appl. Math. Comput., 360 (2019), 42-57.

10. M. S. Osman. On complex wave solutions governed by the 2d Ginzburg-Landau equation with variable coefficients, Optik, 156 (2018), 169-174.

11. Y. H. Yin, W. X. Ma, J. G. Liu, et al. Diversity of exact solutions to a (3+1)-dimensional nonlinear evolution equation and its reduction, Comput. Math. Appl., 76 (2018), 1275-1283.    

12. Y. Kong, L. Xin, Q. Qiu, et al. Exact periodic wave solutions for the modified Zakharov equations with a quantum correction, Appl. Math. Lett., 94 (2019), 140-148.    

13. Y. Z. Li, J. G. Liu. Multiple periodic-soliton solutions of the (3 + 1)-dimensional generalised shallow water equation, Pramana, 90 (2018), 71.

14. W. X. Ma, Y. Zhou. Lump solutions to nonlinear partial differential equations via Hirota bilinear forms, J. Differ. Equations., 264 (2018), 2633-2659.

15. G. Akram, F. Batool. Solitary wave solutions of the Schafer-Wayne short-pulse equation using two reliable methods, Opt. Quant. Electron., 49 (2017), 14.

16. J. Y. Yang, W. X. Ma, Z. Y. Qin. Lump and lump-soliton solutions to the (2+1)-dimensional Ito equation, Anal. Math. Phys., 8 (2018), 427-436.

17. Z. Z. Lan. Rogue wave solutions for a coupled nonlinear Schrödinger equation in the birefringent optical fiber, Appl. Math. Lett., 98 (2019), 128-134.

18. L. N. Gao, X. Y. Zhao, Y. Y. Zi, et al. esonant behavior of multiple wave solutions to a Hirota bilinear equation, Comput. Math. Appl., 72 (2016), 1225-1229.    

19. A. M. Wazwaz. A study on a (2+1)-dimensional and a (3+1)-dimensional generalized Burgers equation, Appl. Math. Lett., 31 (2014), 41-45.

20. J. G. Liu. Double-periodic soliton solutions for the (3+1)-dimensional Boiti-Leon-MannaPempinelli equation in incompressible fluid, Comput. Math. Appl., 75 (2018), 3604-3613.

21. Y. F. Hua, B. L. Guo, W. X. Ma, et al. Interaction behavior associated with a generalized (2+1)- dimensional Hirota bilinear equation for nonlinear waves, Appl. Math. Model., 74 (2019), 184-198.    

22. X. P. Zeng, Z. D. Dai, D. L. Li. New periodic soliton solutions for the (3 + 1)-dimensional potentialYTSF equation, Chaos. Soliton. Fract., 42 (2009), 657-661.

23. O. Gonzalez-Gaxiola. Bright and dark optical solitons of the Schafer-Wayne short-pulse equation by Laplace substitution method, Optik, 200 (2020), 163414.

24. J. G. Liu, J. Q. Du, Z. F. Zeng, et al. Exact periodic cross-kink wave solutions for the new (2+1) dimensional kdv equation in fluid flows and plasma physics, Chaos, 26 (2016), 989-1002.

25. A. M. Wazwaz. Multiple complex and multiple real soliton solutions for the integrable sine-Gordon equation, Optik, 172 (2018), 622-627.

26. Y. N. Tang, W. J. Zai. New periodic-wave solutions for (2+1)- and (3+1)-dimensional Boiti-LeonManna-Pempinelli equations, Nonlinear Dyn., 81 (2015), 249-255.

27. L. Luo. New exact solutions and Bäklund transformation for Boiti-Leon-Manna-Pempinelli equation, Phys. Lett. A., 375 (2001), 1059-1063.

28. S. H. Ma, J. P. Fang. Multi dromion-solitoff and fractal excitations for (2+1)-dimensional BoitiLeon-Manna-Pempinelli system, Commun. Theor. Phys., 52 (2009), 641-645.

29. L. Delisle, M. Mosaddeghi. Classical and SUSY solutions of the Boiti-Leon-Manna-Pempinelli equation, J. Phys. A Math. Theor., 46 (2013), 115203.

30. M. Najafi, M. Najafi, S. Arbabi. Wronskian determinant solutions of the (2+1)-dimensional BoitiLeon-Manna-Pempinelli equation, Int. J. Adv. Math. Sci., 1 (2013), 8-11.

31. Z. H. Fu, J. G. Liu. Exact periodic cross-kink wave solutions for the (2+1)-dimensional Boiti-LeonManna-Pempinelli equation, Indian. J. Pure. Ap. Phy., 55 (2017), 163-167.

32. Y. Li, D. S. Li. New exact solutions for the (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation, Appl. Math. Sci., 6 (2012), 579-587.

33. K. Melike, A. Arzu, B. Ahmet. The Auto-Bäcklund transformations for the (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation, AIP Conference Proceedings, 1798 (2017), 020071.

34. K. Melike. Two different systematic techniques to find analytical solutions of the (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation, Chinese J. Phys., 56 (2018), 2523-2530.

35. C. J. Bai, H. Zhao. New solitary wave and jacobi periodic wave excitations in (2+1)-demensional Boiti-Leon-Manna-Pempinelli system, Int. J. Mod. Phys. B, 22 (2008), 2407-2420.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved